# SDR USAA2011080400009

- Difficulty date: July 8, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 34,079 hours, 19,217 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472190202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON RAIL SEAT BEAM BETWEEN FR64 TO FR65 PLUS 5", Y765.  REPLACED RAIL SEAT BEAM BETWEEN FR64 TO FR65 PLUS 5, Y765 IAW A319 SRM 51-72-11AND AIRBUS DRAWING 53472815.
